I am 28 years old girl.I was diagnosed with intestine TB coupled with inflection in one lung.I was advised following treatment
1-Akt-4 for first 2 months
2-Akt-2 for next 7 months(3 months are already over).
I had a dramatic improvment with Akt-4 in first 2 months.The same does not seems to be case with Akt-2 (though i dont feel any weakness).Would you please advise something more suitable.
Please continue with your regimen. In the intensive phase of therapy four medications are prescribed and this followed up with the maintenance phase which consists of two medications. Ensure to take your medications regularly, as irregular therapy can cause resistance of the bacteria to the medications and your doctor may need to change the regimen to other medications.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.